Parameter Estimation of Dagum Distribution Using Asymmetric Loss Functions

Hits: 16
Select Volume / Issue:
Year:
2020
Type of Publication:
Article
Keywords:
Dagum Distribution, Bayesian Method, Quasi and Gamma Priors, Squared Error, Precautionary, Entropy, K-loss, and Al-Bayyatis Loss Functions
Authors:
Arun Kumar Rao; Himanshu Pandey
Journal:
IJISM
Volume:
8
Number:
5
Pages:
191-197
Month:
September
ISSN:
2347-9051
Abstract:
In this paper, the Dagum distribution is considered for Bayesian analysis. The expressions for Bayes estimators of the parameter have been derived under squared error, precautionary, entropy, K-loss, and Al-Bayyati’s loss functions by using quasi and gamma priors.

About Us

Our Journals

IJECCE
International Journal of Electronics Communication and Computer Engineering
ISSN(Online): 2249 - 071X
ISSN (Print) : 2278 – 4209
www.ijecce.org
Submissions open
IJAIR
International Journal of Agriculture Innovations and Research (ISSN(Online) : 2319 – 1473)
www.ijair.org
Submissions open
IJISM
International Journal of Innovation in Science and Mathematics
ISSN : 2347 – 9051
www.ijism.org
Submissions open
IJEIR
International Journal of Engineering Innovations and Research
ISSN(Online) : 2277 – 5668
www.ijeir.org
Submissions are open.

IJAIM
International Journal of Artificial Intelligence and Mechatronics (ISSN(Online) : 2320 – 5121)
www.ijaim.org
Submissions open
IJRAS
International Journal of Research in Agricultural Sciences
www.ijras.org
Submissions open

Indexed By:

 width= width= width= width= width=